Alert archive / Maryland / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 69, NWS Pittsburgh, PA
NWS Pittsburgh, PA issued this severe thunderstorm warning at Jul 3, 2012, 5:30 PM EDT for Garrett County, Maryland. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 3, 2012, 5:30 PM EDT (21:30 UTC)
- Expired
- Jul 3, 2012, 6:17 PM EDT
- In force
- 47 min
- Issued by
- NWS Pittsburgh, PA
- Area
- Storm-based polygon
County Garrett County, MD
The radar
The Pittsburgh radar (KPBZ), 148 km from the middle of the area, began a volume at 21:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 9.5 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1812 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 48 m²/s²
- 0-3 km storm-relative helicity
- 120 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
827
WUUS51 KPBZ 032130
SVRPBZ
MDC023-032230-
/O.NEW.KPBZ.SV.W.0069.120703T2130Z-120703T2230Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PITTSBURGH PA
530 PM EDT TUE JUL 3 2012
THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
GARRETT COUNTY IN WESTERN MARYLAND...
* UNTIL 630 PM EDT
* AT 529 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
SWALLOW FALLS STATE PARK...MOVING SOUTHEAST AT 10 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
MCHENRY... SWALLOW FALLS STATE PARK...
MCCOMAS BEACH... DEEP CREEK LAKE STATE PARK...
OAKLAND... MOUNTAIN LAKE PARK... KITZMILLER...
GORMAN... BLOOMINGTON...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WIND...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS A KILLER. IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE. 1-877-633-6772.
&&
LAT...LON 3946 7910 3942 7912 3940 7915 3940 7916
3939 7916 3935 7925 3930 7929 3930 7933
3929 7935 3950 7949 3961 7948 3964 7939
3949 7906
TIME...MOT...LOC 2131Z 318DEG 8KT 3956 7943
$$
FRIES2 follow-up statements
205
WWUS51 KPBZ 032150
SVSPBZ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
550 PM EDT TUE JUL 3 2012
MDC023-032230-
/O.CON.KPBZ.SV.W.0069.000000T0000Z-120703T2230Z/
GARRETT MD-
550 PM EDT TUE JUL 3 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT
FOR GARRETT COUNTY...
AT 549 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR MCCOMAS BEACH...MOVING SOUTHEAST AT 15 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
SWALLOW FALLS STATE PARK... MCHENRY...
MCCOMAS BEACH... DEEP CREEK LAKE STATE PARK...
OAKLAND... MOUNTAIN LAKE PARK... KITZMILLER...
GORMAN... BLOOMINGTON...
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE. 1-877-633-6772.
LAT...LON 3946 7910 3942 7912 3940 7916 3939 7916
3935 7925 3930 7929 3930 7933 3929 7935
3951 7948 3958 7942 3960 7930 3949 7906
TIME...MOT...LOC 2150Z 317DEG 10KT 3951 7934
$$
FRIES034
WWUS51 KPBZ 032217
SVSPBZ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
617 PM EDT TUE JUL 3 2012
MDC023-032226-
/O.CAN.KPBZ.SV.W.0069.000000T0000Z-120703T2230Z/
GARRETT MD-
617 PM EDT TUE JUL 3 2012
...THE SEVERE THUNDERSTORM WARNING FOR GARRETT COUNTY IS CANCELLED...
THE STORM THAT PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND NO LONGER POSES A SEVERE WEATHER THREAT...THUS THE SEVERE
THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE. 1-877-633-6772.
LAT...LON 3946 7910 3942 7912 3940 7916 3939 7916
3935 7925 3930 7929 3930 7933 3929 7935
3951 7948 3958 7942 3960 7930 3949 7906
TIME...MOT...LOC 2216Z 317DEG 10KT 3946 7928
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 3, 2:46 PM EDT, 2 hours 44 minutes earlier.
Area forecast discussion, Jul 3, 2:46 PM EDT, 2 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PITTSBURGH PA
246 PM EDT TUE JUL 3 2012
.SYNOPSIS...
BROAD UPPER HIGH PRESSURE WILL MAINTAIN VERY WARM AND HUMID WEATHER
ACROSS THE UPPER OHIO VALLEY INTO THE WEEKEND. A SLOW MOVING UPPER
LEVEL LOW PRESSURE TROUGH MAY CAUSE SCATTERED THUNDERSTORMS WITH
GUSTY WINDS AND HAIL INTO EARLY EVENING. THE CHANCE OF THUNDERSTORMS
WILL CONTINUE TONIGHT INTO THE DAYTIME HOURS OF THE FOURTH.
&&
.NEAR TERM /THROUGH WEDNESDAY/...
WILL CONTINUE MENTION OF NUMEROUS SHOWERS AND THUNDERSTORMS ACROSS
THE UPPER OHIO VALLEY INTO EARLY EVENING, WITH POSSIBLE GUSTY WIND
AND HAIL. THIS IDEA BASED ON RECENT RADAR DATA AND SURFACE REPORTS,
COUPLED WITH HRRR SIMULATED RADAR PREDICTIONS.
WILL CONTINUE MENTION OF A CHANCE OF THUNDERSTORMS INTO THE DAYTIME
HOURS OF WEDNESDAY JULY 4TH INDEPENDENCE DAY, BASED ON BLEND OF SREF
AND SPECIFIC WRF-NMM MODEL OUTPUT THAT SHOWS A SECOND
THUNDERSTORM BAND MAY MOVE SOUTHWARD THROUGH THE UPPER OHIO VALLEY
TOWARD MIDNIGHT AND A POSSIBLE THIRD BAND OF SCATTERED THUNDERSTORMS
DAYTIME WEDNESDAY.
MADE MINOR ADJUSTMENTS TO TEMPERATURES BASED ON PREFERRED WARMER NAM
MOS. THIS NECESSITATED THE CONTINUATION OF THE IMPACTS-BASED HEAT
ADVISORY FOR INDEPENDENCE DAY FOR COUNTIES IN EASTERN OHIO AND
NORTHERN WEST VIRGINIA WHERE WIDESPREAD POWER OUTAGES REMAIN. THIS
IS FOR CRITERIA BETWEEN 90 AND 95 DEGREES. THE HEAT INDEX FOR SOME
OHIO COUNTIES CAN PEAK AT 102, WHICH EXCEEDS THE TYPICAL 100-DEGREE
CRITERIA.
&&
.SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY/...
SREF MODEL OUTPUT SHOWS INCREASED RIDGING THURSDAY INTO FRIDAY. THIS
WILL SUPPRESS THUNDERSTORM DEVELOPMENT, BUT ENHANCE DAYTIME HEATING.
FORECASTED SPECIFIC TEMPERATURES HEDGING TOWARD WARMER NAM MOS
THURSDAY, AND WARMER ECMWF MOS FRIDAY, WHICH MEANS MOST LOWER
ELEVATIONS CAN HAVE HIGHS IN THE MID 90S THURSDAY AND POSSIBLY THE
UPPER 90S FRIDAY. LOWS WILL BE IN THE 65 TO 70 RANGE.
&&
.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
UPPER RIDGE IS PROJECTED TO PERSIST OVER THE MS VALLEY AND MAINTAIN
WARM TEMPERATURES OVER THE WEEKEND. FORECAST READINGS ARE CLOSE TO
HPC NUMBERS WITH DAYTIME HIGHS AROUND 10 DEGREES ABOVE NORMAL FOR
SATURDAY AND SUNDAY. MODELS SHOW THE RIDGE FLATTENING AND SHIFTING
WESTWARD EARLY NEXT WEEK WHICH SHOULD SUPPORT A DOWNWARD TEMPERATURE
TREND...WITH READINGS CLOSER TO NORMAL BY TUESDAY.
A WEAK FRONT IS PROGGED TO SAG SOUTHWARD ACROSS ACROSS THE FORECAST
AREA LATE SATURDAY AND SUNDAY...BRINGING THE RISK FOR SHOWERS AND
STORMS. THE BOUNDARY IS PROGGED TO BECOME NEARLY STATIONARY JUST TO
THE SOUTH OF THE FORECAST AREA EARLY NEXT WEEK.
&&
.AVIATION /19Z TUESDAY THROUGH SUNDAY/...
AN AREA OF SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS EAST CENTRAL
OHIO AND WESTERN PA THROUGH EARLY EVENING. INCLUDED TEMPO GROUPS
FOR MVFR RESTRICTIONS AT MOST TAF LOCATIONS...BUT ISOLATED IFR
CONDITIONS ARE POSSIBLE THROUGH 23Z. IN ADDITION...AREAS OF MVFR FOG
AND HAZE CAN BE EXPECTED EARLY WEDNESDAY MORNING.
VFR CONDITIONS WILL PREVAIL WEDNESDAY AFTERNOON...WITH A CHANCE OF
BRIEF RESTRICTIONS FROM SCATTERED THUNDERSTORMS.
OUTLOOK...WEDNESDAY NIGHT THROUGH SUNDAY...
GENERALLY VFR CONDITIONS ARE EXPECTED. RESTRICTIONS ARE POSSIBLE IN
SCATTERED STORMS LATE SATURDAY AND SUNDAY AS A FRONT SAGS SOUTHWARD
THROUGH THE REGION.
&&
.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...NONE.
OH...HEAT ADVISORY UNTIL 7 PM EDT THIS EVENING FOR OHZ039-048-
057>059-068-069.
HEAT ADVISORY FROM 11 AM TO 7 PM EDT WEDNESDAY FOR OHZ039-048-
057>059-068-069.
PA...NONE.
WV...HEAT ADVISORY UNTIL 7 PM EDT THIS EVENING FOR WVZ004-012-
021>023.
HEAT ADVISORY FROM 11 AM TO 7 PM EDT WEDNESDAY FOR WVZ004-012-
021>023.
&&Hazardous weather outlook, Jul 3, 2:06 PM EDT, 3 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PITTSBURGH PA 206 PM EDT TUE JUL 3 2012 MDZ001-OHZ040-041-049-050-PAZ007>009-013>016-020>023-029-031-073>076- WVZ001>003-041-041815- GARRETT-CARROLL-COLUMBIANA-HARRISON-JEFFERSON OH-MERCER-VENANGO- FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER-ALLEGHENY- ARMSTRONG-INDIANA-WASHINGTON-GREENE-WESTMORELAND-WESTMORELAND RIDGES- FAYETTE-FAYETTE RIDGES-HANCOCK-BROOKE-OHIO-TUCKER- 206 PM EDT TUE JUL 3 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...EAST CENTRAL OHIO...NORTHWEST PENNSYLVANIA...SOUTHWEST PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA...NORTHERN WEST VIRGINIA AND NORTHERN PANHANDLE OF WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THUNDERSTORMS MAY PRODUCE DAMAGING WINDS AND LARGE HAIL INTO TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. OHZ039-048-057>059-068-069-WVZ004-012-021>023-041815- TUSCARAWAS-COSHOCTON-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE- MARSHALL-WETZEL-MARION-MONONGALIA-PRESTON- 206 PM EDT TUE JUL 3 2012 ...HEAT ADVISORY IN EFFECT UNTIL 7 PM EDT THIS EVENING... ...HEAT ADVISORY IN EFFECT FROM 11 AM TO 7 PM EDT WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO...NORTHERN WEST VIRGINIA AND NORTHERN PANHANDLE OF WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. IN ADDITION...THUNDERSTORMS MAY PRODUCE DAMAGING WIND AND HAIL INTO TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, Jul 3, 2:10 PM EDT, 3 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
210 PM EDT TUE JUL 03 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0124 PM TSTM WND DMG 2 NE DOVER 40.54N 81.45W
07/03/2012 TUSCARAWAS OH LAW ENFORCEMENT
TREE REPORTED DOWN ON POWER LINE
&&
EVENT NUMBER PBZ1200612
JDLocal storm report, Jul 3, 2:13 PM EDT, 3 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
213 PM EDT TUE JUL 03 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0133 PM TSTM WND DMG NEW PHILADELPHIA 40.49N 81.44W
07/03/2012 TUSCARAWAS OH LAW ENFORCEMENT
TREE REPORTED DOWN ON POWER LINE
&&
EVENT NUMBER PBZ1200613
JDSpecial weather statement, Jul 3, 2:21 PM EDT, 3 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
221 PM EDT TUE JUL 3 2012
PAZ016-022-023-031915-
ARMSTRONG PA-INDIANA PA-JEFFERSON PA-
221 PM EDT TUE JUL 3 2012
...STRONG THUNDERSTORMS WILL AFFECT EASTERN ARMSTRONG...NORTHERN
INDIANA AND SOUTHERN JEFFERSON COUNTIES...
AT 218 PM EDT...STRONG THUNDERSTORMS WERE ALONG A LINE FROM 5 MILES
NORTH OF DORA TO 2 MILES SOUTH OF RURAL VALLEY...MOVING EAST AT 25
MPH.
WIND GUSTS TO 50 MPH AND HAIL UP TO NICKEL SIZE ARE POSSIBLE WITH
THESE STORMS. INTENSE LIGHTNING CAN BE EXPECTED FROM THESE STORMS.
MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. DO NOT SEEK SHELTER
UNDER TREES.
SOME LOCATIONS THAT WILL BE IMPACTED INCLUDE...
SUMMERVILLE... RURAL VALLEY... MUFF...
ELDERTON... DAYTON... DORA...
SMICKSBURG... PLUMVILLE... PUNXSUTAWNEY...
MARION CENTER... CLYMER... GLEN CAMPBELL...
PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772.
LAT...LON 4070 7881 4061 7885 4070 7948 4103 7925
4105 7921 4109 7921 4113 7918 4108 7880
4081 7880 4072 7879
FRIESSpecial weather statement, Jul 3, 2:33 PM EDT, 2 hours 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
233 PM EDT TUE JUL 3 2012
PAZ014-020>023-029-073-031930-
ALLEGHENY PA-ARMSTRONG PA-BEAVER PA-BUTLER PA-INDIANA PA-
WASHINGTON PA-WESTMORELAND PA-
233 PM EDT TUE JUL 3 2012
...STRONG THUNDERSTORMS WILL AFFECT ALLEGHENY...EXTREME SOUTHEASTERN
BUTLER...NORTHERN WASHINGTON...NORTHWESTERN WESTMORELAND...SOUTHERN
BEAVER...SOUTHWESTERN ARMSTRONG AND SOUTHWESTERN INDIANA COUNTIES...
AT 227 PM EDT...STRONG THUNDERSTORMS WERE ALONG A LINE FROM 3 MILES
NORTHEAST OF LEECHBURG TO 2 MILES SOUTHWEST OF ALLISON PARK TO
TOMLINSON RUN STATE PARK...MOVING SOUTHEAST AT 20 MPH.
WIND GUSTS TO 40 MPH AND PEA-SIZED HAIL ARE POSSIBLE WITH THESE
STORMS.
SOME LOCATIONS THAT WILL BE IMPACTED INCLUDE...
SEWICKLEY... RUSSELLTON... PERRYSVILLE...
NATRONA HEIGHTS... LEECHBURG... HARSHAVILLE...
FREEPORT... CROOKED CREEK LAKE PARK...
ALLISON PARK... NEW KENSINGTON... ETNA...
MOON... PITTSBURGH...
THIS WILL IMPACT THE FOLLOWING HIGHWAYS...
I-279 BETWEEN MILE MARKERS 1 AND 12.
I-579 BETWEEN MILE MARKERS 0 AND 1.
ROUTE 43 IN PENNSYLVANIA BETWEEN MILE MARKERS 47 AND 53.
I-376 BETWEEN MILE MARKERS 46 AND 84.
I-70 IN PENNSYLVANIA BETWEEN MILE MARKERS 54 AND 57.
TOLL 66 BETWEEN MILE MARKERS 0 AND 13.
I-79 IN PENNSYLVANIA BETWEEN MILE MARKERS 50 AND 49.
I-76 BETWEEN MILE MARKERS 39 AND 77.
PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772.
LAT...LON 4039 7909 4037 7910 4037 7912 4039 7912
4041 7920 4027 7936 4021 7956 4024 8027
4043 8052 4059 8052 4058 8005 4075 7952
4038 7905
FRIESLocal storm report, Jul 3, 3:18 PM EDT, 2 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
318 PM EDT TUE JUL 03 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0312 PM TSTM WND DMG STEUBENVILLE 40.37N 80.65W
07/03/2012 JEFFERSON OH TRAINED SPOTTER
TREES DOWN ON ROUTE 7
&&
EVENT NUMBER PBZ1200614
XXSpecial weather statement, Jul 3, 3:59 PM EDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
359 PM EDT TUE JUL 3 2012
PAZ021-029-031-073>076-032100-
ALLEGHENY PA-FAYETTE PA-FAYETTE RIDGES PA-GREENE PA-WASHINGTON PA-
WESTMORELAND PA-WESTMORELAND RIDGES PA-
359 PM EDT TUE JUL 3 2012
...STRONG THUNDERSTORMS WILL AFFECT FAYETTE...NORTHEASTERN GREENE...
SOUTH CENTRAL ALLEGHENY...SOUTHERN WASHINGTON AND SOUTHERN
WESTMORELAND COUNTIES...
AT 355 PM EDT...STRONG THUNDERSTORMS WERE ALONG A LINE FROM 3 MILES
NORTH OF LAUREL MOUNTAIN STATE PARK TO 2 MILES WEST OF ENTERPRISE...
MOVING SOUTH AT 20 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS. INTENSE
LIGHTNING CAN BE EXPECTED FROM THESE STORMS. MOVE INDOORS WHEN A
THUNDERSTORM APPROACHES. DO NOT SEEK SHELTER UNDER TREES.
SOME LOCATIONS THAT WILL BE IMPACTED INCLUDE...
WEST NEWTON... NEW STANTON... MONONGAHELA...
MCMURRAY... LIGONIER... ENTERPRISE...
ELIZABETH BORO... CANONSBURG... WASHINGTON...
DONORA... LAUREL MOUNTAIN STATE PARK...
MONESSEN...
THIS WILL IMPACT THE FOLLOWING HIGHWAYS...
ROUTE 43 IN PENNSYLVANIA BETWEEN MILE MARKERS 7 AND 53.
I-70 IN PENNSYLVANIA BETWEEN MILE MARKERS 9 AND 57.
TOLL 66 BETWEEN MILE MARKERS 0 AND 4.
I-79 IN PENNSYLVANIA BETWEEN MILE MARKERS 6 AND 46.
I-76 BETWEEN MILE MARKERS 70 AND 100.
PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772.
LAT...LON 4015 7916 4011 7918 4010 7919 4011 7920
4007 7926 3990 7940 3986 7941 3982 7936
3980 7936 3979 8031 4028 8042 4029 7907
4026 7906
FRIESNearby
Severe Thunderstorm Warnings in Maryland, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.